# SDR CHQA200900041

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,555 hours, 16,054 cycles
- Engine: Allsn AE3007A
- Engine time: 18,974 hours, 15,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT EXIT MARKER ON THE OVERWING EXIT SHROUD WAS FOUND TO BE INOP.  THE NR 5 INVERTER WAS REPLACED AND THE LIGHT OPERATED NORMALLY.
